MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US METAGLENE POSITIONER PLATE; EXTREMITY INSTRUMENTS : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS INC US METAGLENE POSITIONER PLATE; EXTREMITY INSTRUMENTS : ALIGNMENT DEVICES
Model Number 2307-87-003
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that while trying to position the metaglene guide wire on the metaglene, through the positioning plate, the wire got stuck in the plate before it went into the bone and wouldn't proceed to be inserted.The staff changed the metaglene guide wire and the second one went through the positioning plate but reportedly felt tighter than usual.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9, d10 and h4.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4 (lot) and h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿on trying to position the metaglene guide wire on the metaglene, through the positioning plate the wire got stuck in the plate before it went into the bone and wouldn¿t proceed to be inserted.? fault of guide wire or ? fault of the positioning plate.The theatre staff changed the metaglene guide wire and the second one went through the positioning plate but reportedly felt tighter than usual.¿ the device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned sample revealed that there was no damage or defects with the metaglene positioner plate.A dimensional inspection was performed for the metaglene positioner plate and met specifications.A functional test was performed the mating device metaglene guide pin dia 2.5mm was assemble with no problem.The overall complaint was unconfirmed as the observed condition of the metaglene positioner plate would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: an analysis of the product could not be performed, since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.

Brand Name
METAGLENE POSITIONER PLATE
Common Device Name
EXTREMITY INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17370892
Report Number1818910-2023-14902
Device Sequence Number3784599
Product Code HTZ
UDI-Device Identifier10603295116448
UDI-Public10603295116448
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-87-003
Device Catalogue Number230787003
Device Lot Number5388336
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer07/25/2023
09/01/2023
09/20/2023
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date07/26/2023
09/04/2023
09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METAGLENE GUIDE PIN DIA 2.5MM
Patient SexUnknown